MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging ventilator not operational.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging ventilator not operational.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During evaluation of the device at the third-party service center, an error code related to power was found in the error log.Evt_power_vbus_dropped means one of the following: the v_bus dropped below 8.00v, all power sources depleted, fault in last power source, or power path circuit fault.The internal battery needs replaced to address the issue.Also found in the error log was a ventilator inoperative error code related to the machine flow sensor.Evt_mach_flow_drift_high means the machine flow sensor drift above the specification (greater than 0.2lpm).The system board needs replaced to address the issue.The machine flow sensor was replaced as it was found to be contaminated with dust, but it was not specified as needing replacement to address the issue.Additionally, during the evaluation of the device at the third-party service center, non-reportable error codes were found in the error log.Evt_internal_batt_not_charging_temp means the charger reports that the internal battery is not charging due to high or low temperature for greater than or equal to 30 seconds.Replacement of the internal battery would address this issue.Evt_mcl_foc_shutdown means the motor controller has proceeded to the shutdown state due to an error with the motor.The blower assembly needs replaced to address the issue.Evt_drift_debug means the sensor offset during drift calculation is too high.Replacement of the system board would address this issue.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24039366
Report Number2518422-2026-001746
Device Sequence Number16072749
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown